# SDR SWAA2020092814877

- Difficulty date: September 5, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Plate
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE SUPPORT PLATE LOCATED BS 540 BETWEN LBL 24.82 AND RBL 24.82 AT PASSENGER CABIN (2 EA).  REPLACED FLOOR STRUCTURE SUPPORT PLATE LOCATED BS 540 BETWEEN LBL 24.82 AND RBL 24.82 AT PASSENGER CABIN 2 EA, IAW B737-700 SRM 51-40-02 AND DRAWING 143A0060 SHEET 14 REV-B.
